# SDR DHLA2008745624

- Difficulty date: September 6, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CABIN AT BS 312 BETWEEN S-13R AND 14R FRAME WITH CRACK.  REPAIRED FRAME SECTION AT BS 312 BETWEEN S-10R AND S-14R IAW B727 SRM 53-10-4 FIG 1.
